Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26843
Title: The identity checking problem for semigroups
Authors: Gorbenko, A.
Popov, V.
Issue Date: 2013
Citation: Gorbenko A. The identity checking problem for semigroups / A. Gorbenko, V. Popov // Applied Mathematical Sciences. — 2013. — Vol. 7. — № 21-24. — P. 1199-1203.
Abstract: In this paper, we consider the identity checking problem for semigroups. We propose a genetic algorithm to solve the problem.
Keywords: GENETIC ALGORITHM
IDENTITY CHECKING PROBLEM
SEMIGROUP
URI: http://hdl.handle.net/10995/26843
SCOPUS ID: 84873463271
ISSN: 1312-885X
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0077.pdf61,03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.